Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Iterations of homogeneous polynomial transformations with positive coefficients

  • 32 Accesses

Abstract

A study is made of the behavior as k → ∞ of the iterations Tk(x) of a homogeneous polynomial transformation T acting from Rn to Rn according to the formula (T(x))i=Qi (x), i=1, 2,..., n, where Qi(x) is a homogeneous polynomial of degree m>1 with positive coefficients.

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    S. Ulam, Unsolved Problems in Mathematics [Russian translation], Moscow (1964).

  2. 2.

    P. R. Stein and S. M. Ulam, A Study of Certain Combinatorial Problems Through Experiments on Computing Machines. Proceedings of the High Speed Computer Conference, Louisiana State University, Baton Rouge (1955).

  3. 3.

    P. R. Stein and S. M. Ulam, Quadratic Transformations, Part I. Los Alamos Scientific Laboratory Report No. 2305, Office of Technical Services, US Department of Commerce, Washington 25, D. C.

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 6, No. 4, pp. 411–416, October, 1969.

In conclusion I should like to thank S. A. Molchanov for proposing the topic and S. M. Natanzon for his help with the paper.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Evstigneev, I.V. Iterations of homogeneous polynomial transformations with positive coefficients. Mathematical Notes of the Academy of Sciences of the USSR 6, 702–704 (1969). https://doi.org/10.1007/BF01093805

Download citation

Keywords

  • Positive Coefficient
  • Homogeneous Polynomial
  • Polynomial Transformation